Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Uncontrolled vaginal bleed - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
User :   hi
Doctor :   I am
User :   i am on birth control and about 2 weeks throught my pack but i have extremely heaving bleeding right now
Doctor :   Ok May I know what type of birthpills are you on?
Doctor :   Does it contain both Oestrogen and Progesterone?
User :   ortho trycyclen lo
Doctor :   Did similar problem happen in the past?
User :   no
Doctor :   Since how long are you on these pills?
Doctor :   Do you have any other problems like breastpain, vomiting ?
User :   its my first month
User :   no just cramps
Doctor :   Ok
Doctor :   How many pads does it require per day?
User :   6 to 7
Doctor :   Importantly the bleeding should be controlled immediately
Doctor :   otherwise more complications set in and you may land in emergency
Doctor :   Please consult your primary physician now
User :   ok
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor